# SDR CA070305002

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: MS2125004012
- Condition: Sheared
- Location: Actuator Fitting
- Component: Fitting
- Component part number: 85210340015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF C-CHECK, THE NOSE ACTUATOR FUSELAGE FITTING WAS FOUND WITH (2) BOLTS SHEARED. SB 8-53-50 FOR THIS FAILURE. THE CUT IN S/N WAS 403 AND OUR A/C WAS S/N:410. THE MODIFICATION 8/2140 WAS TRULY ACCOMPLISHED. THE FITTING WAS INSTALLED WITH BIGGER BOLTS BUT (2) OF THOSE BOLTS WERE SHEARED.  (TC NR 20070305002)
